# SDR YTRR077311

- Difficulty date: November 29, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N142DP
- Make and model: Bell 206L-1
- Aircraft serial: 45585
- Aircraft time: 5,039 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Condition: Worn
- Location: Restraint
- Part time: 331 hours
- Component: Restraint
- Component part number: 206033506103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING CAME UNSTAKED WHICH ALLOWED THE BEARING TO FLOAT IN THE LATERAL SPRING ARM.
